# SDR LR7A2015090900607

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 63,274 hours, 31,292 cycles
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Part serial: C5593
- Condition: Damaged
- Location: Valve
- Part time: 9,027 hours, 4,925 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, NR 4 ENGINE FLAMED OUT. SHUTDOWN IAW QRH PROCEDURES.  R & R VALVE HOUSING ASSY.
